My son had been on oxcarbacepin for over 2 yrs. His stomach hurts most of the time and has a sore throat alot. Is there something he can take for his stomachache cause he says he would rather have a seizure than have is stomach hurt all the time? Any advice please
Stomach pain is a common side effect of oxcarbazepine.
You should talk to your doctor and make it clear that this is bothering your son a lot!
Your doctor may be able to suggest another medication that your son can tolerate better.
You could possibly ask about Levsin/SL it is wondeful with stomach pain and is rather safe it is dissolved under the tongue or on the tongue and doesn't taste too bad either, don't let them tell you it is just for IBS or something it does help with pain I know I use it and it has been a life saver. Good luck and I hope your son is feeling better soon, marjorie zych
- Oxcarbazepine Information for Consumers
- Oxcarbazepine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxcarbazepine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Oct 2009 • 1 answer
Posted 25 Nov 2010 • 1 answer
Posted 19 Apr 2013 • 2 answers
Posted 7 Jan 2014 • 3 answers
Posted 6 Jul 2016 • 0 answers